Clausius inequality for finite baths reveals universal efficiency improvements

TitleClausius inequality for finite baths reveals universal efficiency improvements
Publication TypeJournal Article
Year of Publication2021
AuthorsStrasberg, P, García-Díaz, M, Riera-Campeny, A
JournalPhysical Review E
Volume104
Date PublishedJan-08-2021
ISSN2470-0045
URLhttps://link.aps.org/doi/10.1103/PhysRevE.104.L022103https://harvest.aps.org/v2/journals/articles/10.1103/PhysRevE.104.L022103/fulltexthttps://link.aps.org/article/10.1103/PhysRevE.104.L022103
DOI10.1103/PhysRevE.104.L022103
Short TitlePhys. Rev. E
Campus d'excel·lència internacional U A B